# SDR YENA20121021627

- Difficulty date: October 21, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N598JB
- Make and model: Airbus A320-232
- Aircraft serial: 2314
- Aircraft time: 32,190 hours, 11,357 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FLT 984 TPA-LGA, EXIT LIGHT NOT ILLUMINATED AIRCRAFT SERVICE DOOR A/C LEFT EMERGENCY OVERHEAD DOOR LIGHT ILLUMINATED.  PERFORMED TEST OF EPSU'S AS PER AMM 33-51-38.  RETRIEVED FAULT AFT A/C LEFT.  REPLACED AFT EPSU, SAME CONDITION PERSISTS.  FOUND CONNECTORS INCORRECTLY CONNECTED.  SWAPPED CONNECTORS BETWEEN 45WL AND 52WL.  ALL OPS CHECK NORMAL.
